# SDR CA150518003

- Difficulty date: April 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) NEWS REPORTED THAT A FLIGHT WAS FORCED TO TURN AROUND AND GLIDE BACK TO THE AIRPORT AFTER REPORTED ENGINE IN FLIGHT SHUTDOWN.  THE PILOT DECLARED AN EMERGENCY AND THE ACFT LANDED WITHOUT INCIDENT.  FRS CONTACTED THE CUSTOMER WHICH CONFIRMED THAT SHORTLY AFTER TAKEOFF, THE ENGINE POWER ROLLED BACK BUT DID NOT SHUTDOWN.  PILOT DEPLOYED THE EPL, EMERGENCY POWER LEVER, BUT THE ENGINE DID NOT RESPOND.  THE PILOT FOLLOWED EMERGENCY PROCEDURES, AND LANDED WITHOUT INCIDENT. AFTER LANDING AND ON TAXIWAY, THE PILOT SHUTDOWN THE ENGINE.  POST FLIGHT INSPECTION OF ENGINE OIL SYSTEM AND BORESCOPE DID NOT DISCLOSE ANY FINDINGS. IT WAS PROPOSE TO REMOVE THE FCU AND PUMP FOR FURTHER INVESTIGATION.  THE CUSTOMER HAS BEEN ADVISED TO INSPECT P3/PY AIR SUPPLY SYSTEM FOR LEAKS.
